# SDR FDEA202504300694

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,724 hours, 27,978 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Condition: Lack Of Lube
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON CONFIGURING AND SELECTING FLAPS 25 WE RECEIVED A  TRAILING EDGE FLAP DISAGREE WARNING AND ASSOCIATED  CAUTION LIGHT. WE DISCONTINUED THE APPROACH AND  LANDED FLAPS 20.  EMERGENCY DECLARED.  FIM: 27-51, FT 808  AMM: 12-13-06-3  AMM: 12-21-09-3  AMM: 27-51-00-5  NO FAILED LRU'S DURING BITE CHECK OF FESU 1, 2, OR  3.  INSPECTED ALL FLAP TRANSMISSIONS OF BOTH LT &  RT WINGS. FOUND RT WING INBOARD FLAP, INBOARD  TRANSMISSION OVERLOAD INDICATOR TRIPPED. DRAINED  & RESERVICED TO FULL, 15OZ. NO LEAKS NOTED. RESET  INDICATOR. LUBRICATED BALLSCREW ACTUATORS, GIMBALS, & FLAP CARRIAGES OF ALL 8 TRANSMISSIONS. FOUND  LT WING OUTBOARD FLAP, OUTBOARD TRANSMISSION EMPTY  OF OIL. SERVCIED TO FULL, 15OZ. NO LEAKS NOTED.  FOUND LT WING INBOARD FLAP, OUTBOARD TRANSMISSION  SLIGHTLY LOW OF OIL. SERVCIED TO FULL 3OZ. NO LEAKS  NOTED. FOUND RT WING INBOARD FLAP INBOARD  BALLSCREW ACTUATOR VERY DRY OF OLD GREASE.  LUBRICATED APPROPRIATELY. FOUND LT WING OTBD  FLAP INBOARD BALLSCREW ACTUATOR VERY DRY OF OLD  GREASE. LUBRICATED APPROPRIATELY. CYCLED FLAPS  THROUGH FULL TRAVEL WITH NO DEFECTS NOTED. ALL OPS  CHECKS GOOD. A/C OK FOR SERVICE.
